Thread Rating:
  • 1 Vote(s) - 5 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Tr@mad0l T@pering
#41
You all have had a lot more experience than I, but as far at the title a tapering plan would be similar to an opiate taper and watch for random possible seizures. I’ve heard large amounts can lead to seizures, slow if possible over a month taper.
" The Intuitive Mind Is a Sacred Gift and the Rational Mind Is a Faithful Servant " AE
Reply
#42
I went from around 50 tramadol to a consistent 8 50mg/day. It was tough. But now I'm comfortable at 10 a day. I know I can cold turkey from here, but will taper down slowly to see how I do without the drug. I'm prone to depression, which is why i started on Tramadol to begin with. It cleared the clouds from my days. I just let the consumption get away from me. Trial and error for me.
Reply
#43
If Tramadol is been so useful for depression, have you considered venlafaxine? I apologise if you already know this, but venlafaxine is like tramadol with the opiate part chopped off, but it still does all the serotonagic stuff. Obviously some people get the antidepressant aspect from the opiate. but clearly you are set on leaving that behind you.

Good luck and best wishes,
barq
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)